# SDR FDEA200909293427

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13982
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 480 - 380 BL0 IS CORRODED AT I/B FLANGE.  FABRICATED NEW SEAT TRACK SECTION FROM BS 380 TO BS 480 BL 0 USING PN BAC 1520-792 PO NR 9006020 APPROX 109.6250 INCH FABRICATED REPAIR SPLICE ANGLES AND REPAIR STRAP IAW SRM 53-10-5 FIG 1, TREATED AND PRIMED PARTS IAW SRM 51-10-2, REMOVED AND REPLACED MAIN CABIN SEAT TRACK BS 380-480 BL 0, IAW SRM 51-30-2.
